In the present paper, we formulate and prove weak and strong maximum principles for non-linear fractional differential equations with Riemann-Liouville fractional derivative of order 0 < α < 1. Compared to the previous studies, our results are obtained in a wider space C1−α [0, T ], and are extendable to multi-term fractional differential equations.
Digital Object Identifier (DOI)
"Maximum Principles for Nonlinear Fractional Differential Equations in Reliable Space,"
Progress in Fractional Differentiation & Applications: Vol. 6
, Article 9.
Available at: https://dc.naturalspublishing.com/pfda/vol6/iss2/9